Advertisement

Interaction solutions between lump and stripe soliton to the (2+1)-dimensional Date–Jimbo–Kashiwara–Miwa equation

  • Fan Guo
  • Ji LinEmail author
Original Paper
  • 65 Downloads

Abstract

In this paper, we apply the ansatz method to the multi-linear form of the (2+1)-dimensional Date–Jimbo–Kashiwara–Miwa equation for constructing interaction solutions. By taking the ansatz as the quadratic function or the linear combination of the quadratic function and the exponential one, explicit rational and rational-exponential solutions are derived. It is shown that these exact solutions describe the lump, the lump–stripe soliton interaction with fission and fusion phenomena, and a rogue wave excited from the stripe soliton pair, respectively.

Keywords

Lump solution Interaction solution Rouge wave Multi-linear form Date–Jimbo–Kashiwara–Miwa equation 

Notes

Acknowledgements

This work was supported by the National Natural Science Foundation of China under Grant Nos. 11835011 and 11675146.

Compliance with ethical standards

Conflict of interest

The authors declare that they have no conflict of interest.

References

  1. 1.
    Manakov, S.V., Zakharov, V.E., Bordag, L.A., Its, A.R., Matveev, V.B.: Two-dimensional solitons of the Kadomtsev–Petviashvili equation and their interaction. Phys. Lett. A 63, 205–206 (1977)CrossRefGoogle Scholar
  2. 2.
    Satsuma, J., Ablowitz, M.J.: Two-dimensional lumps in nonlinear dispersive systems. J. Math. Phys. 20, 1496–1503 (1979)MathSciNetCrossRefzbMATHGoogle Scholar
  3. 3.
    Gilson, C.R., Nimmo, J.J.C.: Lump solutions of the BKP equation. Phys. Lett. A 147, 472–476 (1990)MathSciNetCrossRefGoogle Scholar
  4. 4.
    Gaillard, P.: Fredholm and Wronskian representations of solutions to the KPI equation and multi-rogue waves. J. Math. Phys. 57, 063505 (2016)MathSciNetCrossRefzbMATHGoogle Scholar
  5. 5.
    Ma, W.X.: Lump solutions to the Kadomtsev–Petviashvili equation. Phys. Lett. A 379, 1975–1978 (2015)MathSciNetCrossRefzbMATHGoogle Scholar
  6. 6.
    Yang, J.Y., Ma, W.X.: Lump solutions to the BKP equation by symbolic computation. Int. J. Mod. Phys. B 30, 1640028 (2016)MathSciNetCrossRefzbMATHGoogle Scholar
  7. 7.
    Ma, W.X., Qin, Z.Y., Lü, X.: Lump solutions to dimensionally reduced \(p\)-gKP and \(p\)-gBKP equations. Nonlinear Dyn. 84, 923–931 (2016)MathSciNetCrossRefzbMATHGoogle Scholar
  8. 8.
    Zhang, H.Q., Ma, W.X.: Lump solutions to the (2+1)-dimensional Sawada–Kotera equation. Nonlinear Dyn. 87, 2305–2310 (2017)MathSciNetCrossRefGoogle Scholar
  9. 9.
    Wang, C.J.: Spatiotemporal deformation of lump solution to (2+1)-dimensional KdV equation. Nonlinear Dyn. 84, 697–702 (2016)MathSciNetCrossRefGoogle Scholar
  10. 10.
    Zhang, Y., Dong, H.H., Zhang, X.E., Yang, H.W.: Rational solutions and lump solutions to the generalized (3+1)-dimensional shallow water-like equation. Comput. Math. Appl. 73, 246–252 (2017)MathSciNetCrossRefzbMATHGoogle Scholar
  11. 11.
    Zhang, X.E., Chen, Y.: Rogue wave and a pair of resonance stripe solitons to a reduced (3+1)-dimensional Jimbo–Miwa equation. Commun. Nonlinear Sci. Numer. Simul. 52, 24–31 (2017)MathSciNetCrossRefGoogle Scholar
  12. 12.
    Zhang, X.E., Chen, Y., Tang, X.Y.: Rogue wave and a pair of resonance stripe solitons to KP equation. Comput. Math. Appl. 76, 1938–1949 (2018)MathSciNetCrossRefGoogle Scholar
  13. 13.
    Zhang, X.E., Chen, Y.: Deformation rogue wave to the (2+1)-dimensional KdV equation. Nonlinear Dyn. 90, 755–763 (2017)MathSciNetCrossRefGoogle Scholar
  14. 14.
    Wang, Y.H., Wang, H., Dong, H.H., Zhang, H.S., Temuer, C.: Interaction solutions for a reduced extended (3+1)-dimensional Jimbo–Miwa equation. Nonlinear Dyn. 92, 487–497 (2018)CrossRefGoogle Scholar
  15. 15.
    Zhao, H.Q., Ma, W.X.: Mixed lump–kink solutions to the KP equation. Comput. Math. Appl. 74, 1399–1405 (2017)MathSciNetCrossRefzbMATHGoogle Scholar
  16. 16.
    Zhang, J.B., Ma, W.X.: Mixed lump–kink solutions to the BKP equation. Comput. Math. Appl. 74, 591–596 (2017)MathSciNetCrossRefzbMATHGoogle Scholar
  17. 17.
    Tang, Y.N., Tao, S.Q., Zhou, M.L., Guan, Q.: Interaction solutions between lump and other solitons of two classes of nonlinear evolution equations. Nonlinear Dyn. 89, 429–442 (2017)MathSciNetCrossRefGoogle Scholar
  18. 18.
    Zhang, Y., Liu, Y.P., Tang, X.Y.: M-lump and interactive solutions to a (3+1)-dimensional nonlinear system. Nonlinear Dyn. 93, 2533–2541 (2018)CrossRefzbMATHGoogle Scholar
  19. 19.
    Peng, W.Q., Tian, S.F., Zou, L., Zhang, T.T.: Characteristics of the solitary waves and lump waves with interaction phenomena in a (2+1)-dimensional generalized Caudrey–Dodd–Gibbon–Kotera–Sawada equation. Nonlinear Dyn. 93, 1841–1851 (2018)CrossRefzbMATHGoogle Scholar
  20. 20.
    Chen, M.D., Li, X., Wang, Y., Li, B.: A pair of resonance stripe solitons and lump solutions to a reduced (3+1)-dimensional nonlinear evolution equation. Commun. Theor. Phys. 67, 595–600 (2017)MathSciNetCrossRefzbMATHGoogle Scholar
  21. 21.
    Lou, S.Y., Lin, J.: Rogue waves in nonintegrable KdV-type systems. Chin. Phys. Lett. 35, 050202 (2018)CrossRefGoogle Scholar
  22. 22.
    Date, E., Jimbo, M., Kashiwara, M., Miwa, T.: Transormation Groups for Soliton Equations. In: Jimbo, M., Wiwa, T. (eds.) Proceeding of the RIMS Symposium on Nonlinear Integrable Systems-Classical and Quantum Theory. World Scientific, Singapore (1983)Google Scholar
  23. 23.
    Hu, X.B., Li, Y.: Bäcklund transformation and nonlinear superposition formula of DJKM equation. Acta Math. Sci. 11, 164–172 (1991)CrossRefGoogle Scholar
  24. 24.
    Hirota, R.: The Direct Method in Soliton Theory. Cambridge University Press, New York (2004)CrossRefzbMATHGoogle Scholar
  25. 25.
    Dorizzi, B., Grammaticos, B., Ramani, A., Winternitz, P.: Are all the equations of the Kadomtsev–Petviashvili hierarchy integrable? J. Math. Phys. 27, 2848–2852 (1986)MathSciNetCrossRefzbMATHGoogle Scholar
  26. 26.
    Wang, Y.H., Wang, H., Temuer, C.: Lax pair, conservation laws, and multi-shock wave solutions of the DJKM equation with Bell polynomials and symbolic computation. Nonlinear Dyn. 78, 1101–1107 (2014)MathSciNetCrossRefzbMATHGoogle Scholar
  27. 27.
    Yuan, Y.Q., Tian, B., Sun, W.R., Chai, J., Liu, L.: Wronskian and Grammian solutions for a (2+1)-dimensional Date–Jimbo–Kashiwara–Miwa equation. Comput. Math. Appl. 74, 873–879 (2017)MathSciNetCrossRefzbMATHGoogle Scholar

Copyright information

© Springer Nature B.V. 2019

Authors and Affiliations

  1. 1.Department of PhysicsZhejiang Normal UniversityJinhuaPeople’s Republic of China

Personalised recommendations